HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

Zero dimensional Gorenstein algebras with the action of the symmetric group $S_k$

Files in This Item:
pre720.pdf198.15 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/83871

Title: Zero dimensional Gorenstein algebras with the action of the symmetric group $S_k$
Authors: Morita, Hideaki Browse this author
Watanabe, Junzo Browse this author
Issue Date: 17-May-2005
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 720
Start Page: 1
End Page: 22
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69529
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University